# SDR DALA2021072704219

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 66,066 hours, 24,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7864890) DURING INSPECTION FOUND 16DEF-18DEF EMERGENCY LIGHTS FAILED FUNCTIONAL CHECK. REMOVED AND REPLACED M1695 BATTERY PACK PER B737 AMM 33-51. ALL OPS CHECK GOOD.
